Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/107494
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Higgs bundles and (A, B, A)-branes
Author: Baraglia, D.
Schaposnik, L.
Citation: Communications in Mathematical Physics, 2014; 331(3):1271-1300
Publisher: Springer
Issue Date: 2014
ISSN: 0010-3616
1432-0916
Statement of
Responsibility: 
David Baraglia, Laura P. Schaposnik
Abstract: Through the action of anti-holomorphic involutions on a compact Riemann surface Σ we construct families of (A, B, A)-branes LGc in the moduli spaces MGc of Gc-Higgs bundles on Σ. We study the geometry of these (A, B, A)-branes in terms of spectral data and show they have the structure of real integrable systems.
Rights: © Springer-Verlag Berlin Heidelberg 2014
DOI: 10.1007/s00220-014-2053-6
Published version: http://dx.doi.org/10.1007/s00220-014-2053-6
Appears in Collections:Aurora harvest 3
Mathematical Sciences publications

Files in This Item:
File Description SizeFormat 
RA_hdl_107494.pdf
  Restricted Access
Restricted Access438.18 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.